Patient Comments: BPH (Enlarged Prostate) - Symptoms

Question:

What were your symptoms associated with benign prostatic hyperplasia? Submit Your Comment

Comment from: Diane, 35-44 Male (Caregiver) Published: February 18

I went to bed fine and woke up with sharp pain on the inside arch at the center of my foot. I can massage all around the bone but when I touch the bone there is a sharp pain. I have had this for 2 days now. It hurts when I walk.

Comment from: chris, 65-74 Male (Patient) Published: December 22

I had a bilateral lung transplant 5 years ago. Because I am going through chronic rejection I had a lung biopsy which ended in a collapsed lung. After all this time things are starting to happen which I never thought would.

Comment from: steve, 55-64 Male (Patient) Published: October 22

My symptoms of pulmonary edema are shortness of breath, after stent procedure.

Comment from: Ice, Male (Patient) Published: January 20

At age 85 was experiencing 2 or 3 times during the night, the need to urinate. I went to see a specialist and was diagnosed with benign prostatic hyperplasia and put on Duodart tablets, which I have taken for 8 months but it does not make much difference. At this stage I intend to cancel out on specialist in March 2015, who was not very helpful. I make every effort not to drink any fluid after dinner in the evening. I wonder if I have to live with this for the rest of my life.

Comment from: Daddy, 55-64 (Patient) Published: June 12

Since every male of ages 30 and above is likely to have benign prostatic hyperplasia I can't understand why they can't commence treatment with drugs that would reduce the growth of the gland by way of prevention. I don't suppose it is normal for urine to come while defecating.

QUESTION

The prostate is about the size of a _____________. See Answer

Subscribe to MedicineNet's Men's Health Newsletter

By clicking "Submit," I agree to the MedicineNet Terms and Conditions and Privacy Policy. I also agree to receive emails from MedicineNet and I understand that I may opt out of MedicineNet subscriptions at any time.

CONTINUE SCROLLING FOR RELATED SLIDESHOW